# SDR HEEA0013188

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 200SG119Q
- Condition: Failed
- Location: Engine
- Part time: 142 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER GENERATOR INOPERATIVE.  INSPECTED BY ACCESSORY OVERHAUL SHOP AND FOUND UPPER BEARING FAILED DAMAGING FAN AND POSSIBLY ARMATURE AND STATOR.
